MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562422
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop unable to cut.Block h11: the captiflex snares was not returned for analysis; therefore, product analysis could not be carried out.For this reason and due to the lack of evidence, it is unable to confirm the reported event.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a captiflex - snares was used for screening in the colon during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the physician tried to cut the polyp cold and the snare was unable to cut cold.The procedure was completed.There were no patient complications reported as a result of this event.

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24579721
Report Number3005099803-2026-00922
Device Sequence Number10326046
Product Code FDI
UDI-Device Identifier08714729501657
UDI-Public(01)08714729501657(17)280707(10)36918753
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562422
Device Catalogue Number6242-40
Device Lot Number0036918753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/12/2026
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown